Normal view MARC view ISBD view

International Journal for Numerical Methods in Engineering

Published by : Wiley (Chichester :) Subject(s): Engineering mathematics --Periodicals Year: 1969
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due
Publicação Periódica Publicação Periódica IST - Biblioteca de Civil
IST-Bib Civil
637 (Browse shelf) Apenas consulta local
Publicação Periódica Publicação Periódica IST - Biblioteca de Mecânica
IST-Bib Mecanica
288 (Browse shelf) Apenas consulta local

Descrição baseada em: Vol.4, no.1 (January-February, 1972)

Inglês

Click on an image to view it in the image viewer


© 2012, Universidade de Lisboa
Todos os direitos reservados - All rights reserved
Languages: